Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 132, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 30, 2025, 5:57 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2025, 5:57 PM EST (22:57 UTC)
- Expired
- Dec 31, 2025, 6:38 AM EST
- In force
- 13 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
770 WHUS71 KPHI 302257 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 557 PM EST Tue Dec 30 2025 ANZ450>455-311100- /O.CAN.KPHI.GL.W.0037.000000T0000Z-251230T2300Z/ /O.NEW.KPHI.SC.Y.0132.251230T2257Z-251231T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 557 PM EST Tue Dec 30 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A few lingering gale force gusts possible through midnight, particularly for Atlantic coastal waters north of Manasquan Inlet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-311100- /O.CAN.KPHI.GL.W.0037.000000T0000Z-251230T2300Z/ /O.NEW.KPHI.SC.Y.0132.251230T2257Z-251231T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 557 PM EST Tue Dec 30 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AKL
2 follow-up statements
205 WHUS71 KPHI 310707 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 207 AM EST Wed Dec 31 2025 ANZ450>455-312300- /O.EXT.KPHI.SC.Y.0132.000000T0000Z-251231T1200Z/ /O.NEW.KPHI.SC.Y.0133.251231T2300Z-260101T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 207 AM EST Wed Dec 31 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST THURSDAY... * WHAT...For the first Small Craft Advisory, west winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the first Small Craft Advisory, until 7 AM EST this morning. For the second Small Craft Advisory, from 6 PM this evening to 6 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-312300- /O.EXT.KPHI.SC.Y.0132.000000T0000Z-251231T1200Z/ /O.NEW.KPHI.SC.Y.0133.251231T2300Z-260101T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 207 AM EST Wed Dec 31 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST THURSDAY... * WHAT...For the first Small Craft Advisory, west winds 15 to 20 kt with gusts up to 25 kt and choppy waters. For the second Small Craft Advisory, west winds 20 to 30 kt and very rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the first Small Craft Advisory, until 7 AM EST this morning. For the second Small Craft Advisory, from 6 PM this evening to 6 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
777 WHUS71 KPHI 311138 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 638 AM EST Wed Dec 31 2025 ANZ450>455-312300- /O.CAN.KPHI.SC.Y.0132.000000T0000Z-251231T1200Z/ /O.CON.KPHI.SC.Y.0133.251231T2300Z-260101T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 638 AM EST Wed Dec 31 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST THURSDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 6 PM this evening to 6 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-312300- /O.CAN.KPHI.SC.Y.0132.000000T0000Z-251231T1200Z/ /O.CON.KPHI.SC.Y.0133.251231T2300Z-260101T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 638 AM EST Wed Dec 31 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST THURSDAY... * WHAT...West winds 20 to 30 kt and very rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 PM this evening to 6 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 3:47 PM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Dec 30, 3:47 PM EST, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
347 PM EST Tue Dec 30 2025
.SYNOPSIS...
The region will remain between low pressure over Quebec and an
expanding high centered over the South Central US through mid-
week. A weak area of low pressure will pass to the north with a
trailing cold front moving through the area Wednesday night.
High pressure looks to build in beginning late Thursday and
continuing into Friday. A couple of weak disturbances could
approach the region this weekend into early next week.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
At 4:00pm, the remaining Wind Advisories will be allowed to
expire as gusts have now fallen below advisory thresholds. Wind
gusts up to 30-40 mph are possible for the rest of the
afternoon.
Tonight, the tight pressure gradient between departing low over
Quebec and high pressure over the Gulf Coast will continue to
lessen allowing gusts to diminish to less than 30 mph overnight.
Skies will be mainly clear early, however will see a thickening
and lowering in cloud cover after midnight as a strong, quick-
moving shortwave approaches. This wave will be lacking moisture
in the low levels as it treks east but may remain strong enough
in the mid levels to overcome the dry air in place over the Mid-
Atlantic. So, while there may be a slight chance (~20%) of snow
showers near the I-95 corridor, have opted to at least include
the mention of flurries areawide during the 4 AM to 10 AM
timeframe on Wednesday. Outside of a light dusting in isolated
areas, no accumulation is expected. Lows will be in the low to
mid 20s with wind chills in the teens for the majority of the
area, with mid to upper teens and wind chills in the single
digits in the higher terrain.
Any lingering snow showers or flurries will depart by late
morning as the shortwave swings offshore. Despite mostly cloudy
skies in the morning, skies should become partly to mostly sunny
during the afternoon with broad high pressure located over the
Southeast US. Temperatures will be a tad warmer than those on
Tuesday, with highs in the mid 30s to low 40s (mid to upper 20s
in higher terrain). Fortunately, winds will be far less
noticeable compared to previous days where gusts top out around
20 mph in the afternoon.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
Broad upper-troughing will be in place across the northeastern
CONUS through the period as an upper-low meanders over Quebec. A
couple of shortwaves will pass near or through the region. The
first looks to move through Wednesday night, with a second
passing just to the north of the area Thursday evening.
Northwesterly flow aloft and rising heights appear likely
Thursday night as the trough axis begins to slide eastward. At
the surface, A weak low will pass to the north of the area
Wednesday night, with a trailing cold front passing through.
Weak high pressure will build into the area in its wake.
As the cold front approaches and moves through the region
Wednesday night, snow showers appear increasingly likely across
portions of the area, with the greater chances generally along
and north of I-78. However, a few snow showers could extend
southwestward along the I-95 corridor as far southwest as
northern DE late Wednesday night into Thursday morning. With
cold temperatures firmly in place, some light accumulations are
possible, with a coating 0.5-1" possible north of I-78 and
perhaps 1-2" across the Pocono Plateau. South of I-78, any snow
amounts appear negligible, perhaps a true dusting to couple
tenths of an inch at best. This activity could also end up just
being some scattered flurries. Lows Wednesday night look to be
in the teens across the Poconos and into far northern NJ, and
low-mid 20s elsewhere.
Behind the cold front and any associated snow showers/flurries,
skies should clear during the day Thursday, but the reinforcing
shot of cold air will keep temperatures below freezing for most
of the area, with only portions of the Delmarva and far
southern NJ rising into the mid 30s. It will also likely be
breezy, with northwest winds gusting 20-30 mph. This could lead
to wind chill values 10-15 degrees below actual air
temperatures. The shortwave passing to the north of the area
Thursday evening is not expected to result in any precipitation
as the area will be devoid of any moisture. Skies should start
mostly clear, but increasing clouds are expected late.
Temperatures look to bottom out in the teens areawide Thursday
night, with some upper single digits possible across the Poconos
and into far northern NJ.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
At the moment, the extended range forecast looks fairly
uneventful, with only a couple of chances for light
precipitation. Temperatures should remain generally below normal
through the weekend.
The upper-air pattern appears fairly benign, with troughing
remaining in place over the much of the Northeast. There are
some indications that a more progressive pattern could begin to
take shape early next week. At the surface, a weak wave of low
pressure looks to develop off the Eastern Seaboard Saturday and
track eastward, with high pressure taking shape for Sunday. By
Monday, the high should start to slide eastward with another
area of low pressure potentially approaching from the Great
Lakes region.
Depending on the placement of the wave of low pressure
Saturday, some light rain could make its way into portions of
the Delmarva, but amounts currently appear negligible. In fact,
many deterministic models keep precipitation south of the area
entirely. The next chance for meaningful precipitation appears
to be on Monday. Some of it could be of the wintry variety, but
for now amounts appear insignificant.
Temperatures through the entire extended range look to be cold,
with highs generally in the 30s to near 40 and lows in the
teens and 20s.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of Today (through 23Z)...VFR with SCT/BKN cloud deck
around 5000-6000 feet. West winds around 15-20 kt with gusts up
to 25-35 kt possible. High confidence.
Tonight...Increasing clouds after 03Z. Mainly VFR. A slight
chance of sub-VFR ceilings possible after 08Z as some light snow
showers and/or flurries are possible, however confidence in
occurrence is not high enough to include in TAFs at this time.
West winds around 15-20 kt early in the evening will diminish to
around 10 kt late. Moderate-high confidence overall.
Wednesday...VFR with decreasing clouds in the afternoon. A
slight chance of a snow shower in the morning. West-southwest
winds around 10 kt with gusts up to 20 kt possible. High
confidence.
Outlook...
Wednesday night through Thursday...Primarily VFR. Brief
restrictions can't be ruled out in snow showers, particularly
overnight Wednesday into early Thursday morning at ABE/RDG/TTN.
Thursday night through Sunday...VFR. No significant weather.
&&
.MARINE...
Gale Warnings remain in effect for both the Atlantic Coastal
Waters and the Delaware Bay until 6 PM today. Small Craft
Advisories will be needed tonight once gales conclude.
West-northwest winds around 20-30 kt with gusts up to 35 kt
continue this afternoon. Westerly winds will then diminish to
15-20 kt with gusts up to 25 kt possible tonight and become
southwesterly through the day on Wednesday. Seas around 4-7 feet
this evening will subside to 2-4 feet later tonight into
Wednesday. Aside for a stray snow shower, fair weather is
expected outside of marine headlines.
Outlook...
Wednesday night through Thursday night...SCA conditions are
likely, with west winds 20-25 kt gusting up to 30 kt. Seas 3-5
feet.
Friday through Sunday...No marine hazards currently
anticipated, with winds below 25 kt and seas below 5 feet.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 6 PM EST this evening for ANZ430-431-
450>455.
&&
SYNOPSIS...Cooper/Staarmann
NEAR TERM...DeSilva
SHORT TERM...Cooper/Staarmann
LONG TERM...Cooper/Staarmann
AVIATION...Cooper/DeSilva/Staarmann
MARINE...Cooper/DeSilva/StaarmannHazardous weather outlook, Dec 30, 3:16 AM EST, 14 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 316 AM EST Tue Dec 30 2025 MDZ012-015-019-020-311100- Kent MD-Queen Annes-Talbot-Caroline- 316 AM EST Tue Dec 30 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MPS
In the hours before
Local storm report, Dec 30, 3:02 PM EST, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
302 PM EST Tue Dec 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Non-Tstm Wnd Dmg 2 E Richboro 40.22N 74.97W
12/29/2025 Bucks PA NWS Employee
Tree down on Newtown-Richboro Rd in
Northampton Twp.
&&Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.